MathSciNet Relay Station
MathSciNet bibliographic data
MR1089047 35F20 (49L25)
Barles, G. Uniqueness and regularity results for first-order Hamilton-Jacobi equations. Indiana Univ. Math. J. 39 (1990), no. 2, 443–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement